# SDR AALA20140311006

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 99366171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 SEAT TRACK ATTACH ANGLE, AFT SIDE OF FLOOR BEAM, STATION 1174, AROUND SEAT TRACK BOLT HOLES. REMOVED & INSTALLED NEW SERVICEABLE FLOOR BEAM END FITTING IAW AARD 51-00-05-1.
